4 doctors weighed in:
Any over-the-counter help for someone with syncope?
4 doctors weighed in

Dr. Bennett Werner
Internal Medicine - Cardiology
2 doctors agree
In brief: No
There are too many possibilities.
Syncope (loss of consciousness) may be due to a simple faint (vasodepressor reaction) or be due to serious, even life threatening conditions such as certain disorders of cardiac rhythm or valve disorders. Before any treatment is considered, evaluation and diagnosis are required to rule out the dangerous causes.

In brief: No
There are too many possibilities.
Syncope (loss of consciousness) may be due to a simple faint (vasodepressor reaction) or be due to serious, even life threatening conditions such as certain disorders of cardiac rhythm or valve disorders. Before any treatment is considered, evaluation and diagnosis are required to rule out the dangerous causes.
Dr. Bennett Werner
Dr. Bennett Werner
Thank
Dr. Kevin Lingle
Internal Medicine - Cardiology
In brief: Depends
Depends in the cause, but if vasovagal, then otc salt pills can help; however, check with your doctor to ensure they won't interfere with any of your other medical conditions.

In brief: Depends
Depends in the cause, but if vasovagal, then otc salt pills can help; however, check with your doctor to ensure they won't interfere with any of your other medical conditions.
Dr. Kevin Lingle
Dr. Kevin Lingle
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
107,000 doctors available
Read more answers from doctors